# SDR JBXA000231

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N107ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11450
- Aircraft time: 18,446 hours, 13,558 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AFTER TAKEOFF HAD LIFT DUMPER FAULT, GROUND FLIGHT CONTROL, STALL COMPUTER FAIL MESSAGE. FOLLOWED BY TCAS FAULT LEVEL 3 WARNING TAKEOFF CONFIG, AND ELEVATOR TRIM MESSAGES ALSO A TEMP ANTI-SKID MESSAGE. CORRECTIVE ACTION: OPERATIONAL CHECK OF PSEU SHOWED LEFT W.O.W SENSOR AS FAULTED. CLEANED SENSOR AND SERVICED LEFT MAIN LANDING GEAR SHOCK I-A-W AMM 12-14-02.
